Im 19 years old and up until 3 years ago I had a sparkling bill of health (besides acne).
Sophomore year of high school I was diagnosed with ADHD and started on Adderall XR 15 mg 1 x daily.
There were many pro's and many cons. I loved the weight loss and the attention span, but it made me violent and over-all irritable.
Junior year: I switched over from my pediatrician to a family practitioner.
He switched me to Vyvanse 50 mgs. (Obviously an overall better drug)
He then diagnosed me with bi-polar disorder 2, and an anxiety disorder and began to put me on every phycological drug known to man.
MEANWHILE my dermatologist put me on Accutane
MEANWHILE MEANWHILE I was put on a birth control pill.
Spring of 2010 I tried to commit suicide (several times, but was only caught once.)
I was immediately taken off of Accutane and switched to a psychiatrist (who is fantastic).
I'm now in college and on the following medication:
Some thyroid medication
Implanon birth control implant
In all practicality im OK. However, my psychiatrist is very wishy-washy as far as diagnostics are concerned and does not professionally agree with the BPDII diagnosis. I've started to notice the following symptoms (again, 3 years ago i was PERFECTLY healthy)
PURPLE AND BLUE skin if I sit or stand for too long and it HURTS
VERY VERY hard time breathing and VERY high pulse rate alllll of the time. It is exhausting, and again it HURTS.
Occasionally I see spots.
I'm just SO tired ALL of the time and I have very little motivation to get out of bed.
I'm a highly intelligent person, but my thoughts are SO SLOW. I feel just STUPID, which drives be NUTS!!
Low tolerance of other people.
Periods that are flooring and literally last all month.
I don't know who to listen to. Please, please help me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?